# SDR P5CA9700173

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 1260-1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CORROSION FOUND ON KEEL BEAM SUPPORT STRUCTURE BETWEEN STA 1260 TO 1480.  BLENDED OUT CORROSION, FOUND TO BE WITHIN LIMITS IAW SRM 51-10-01, REPROTECTED AREA.
